Authors: Huang, Ziwen
Deng, Hanyuan
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the spectral radius of cactuses with perfect matchings
Journal: Applicable Analysis and Discrete Mathematics
Volume: 5
Issue: 1
First page: 14
Last page: 21
Issue Date: 1-Apr-2011
Rank: M21
ISSN: 1452-8630
DOI: 10.2298/AADM110221011H
Abstract: 
Let C(2m, k) be the set of all cactuses on 2m vertices, k cycles, and with perfect matchings. In this paper, we identify in C(2m, k) the unique graph with the largest spectral radius.
Keywords: Cactus | Perfect matching | Spectral radius
Publisher: School of Electrical Engineering, University of Belgrade
Project: Natural Science Foundation of Jiangxi Blue Sky University, Project XYKJ08QN08
Hunan Provincial Natural Science Foundation of China, Project 09JJ6009
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

6
checked on Nov 27, 2022

Page view(s)

9
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.